# SDR 99ZZZX1129

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230FX
- Make and model: Lear 60LEAR
- Aircraft serial: 138
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Tube
- Part number: 2307024392
- Condition: Chafed
- Location: Lt Wing
- Part time: 239 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULIC PRESSURE IN-FLIGHT.  NOTED LEFT FLAP ACTUATOR HYDRAULIC RETRACT TUBE ASSY WAS CHAFED THROUGH TO A PIN HOLE AT THE FLAP ACTUATOR BELLCRANK.   CAUSED BY THE ACTUATOR PISTON ROD ATTACH BOLT WASHER CONTACTING THE TUBE WHEN THE FLAPS WERE CYCLED UP AND DOWN.
